RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 11, Pages 2080–2081 (Mi de2053)  

Short Communications

The oscillatoriness of the solutions of nonlinear finite difference equations

Ya. V. Bykov, L. V. Zhivoglyadova

Krasnodar Technical Institute

Full text: PDF file (172 kB)

Bibliographic databases:
UDC: 517.949

Citation: Ya. V. Bykov, L. V. Zhivoglyadova, “The oscillatoriness of the solutions of nonlinear finite difference equations”, Differ. Uravn., 9:11 (1973), 2080–2081

Citation in format AMSBIB
\Bibitem{BykZhi73}
\by Ya.~V.~Bykov, L.~V.~Zhivoglyadova
\paper The oscillatoriness of the solutions of nonlinear finite difference equations
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 11
\pages 2080--2081
\mathnet{http://mi.mathnet.ru/de2053}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=330813}
\zmath{https://zbmath.org/?q=an:0276.39002}


Linking options:
  • http://mi.mathnet.ru/eng/de2053
  • http://mi.mathnet.ru/eng/de/v9/i11/p2080

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019